# SDR N6WA2015081101

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 31,826 hours, 23,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  VERIFIED PAX DOOR CLOSED & LOCKED PRIOR TO FLIGHT.  EVALUATED & INSPECTED ACFT, FOUND TO BE SAFE FOR A ONE TIME FERRY FLIGHT.
